# SDR CA150929013

- Difficulty date: September 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 6,662 hours
- Engine: Hnywl T5313BHNYWL
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Condition: Sheared
- Location: Starter Gen
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER GENERATOR SHAFT SHEARED IN FLIGHT UNDER NORMAL LOADS CAUSING LOSS OF DC POWER GENERATION.  ACFT RETURNED TO BASE UNEVENTFULLY.
